zbMATH — the first resource for mathematics

The Hodge conjecture for Fermat varieties. (English) Zbl 0403.14007

14J25 Special surfaces
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
Full Text: DOI EuDML
[1] Borevich, Z.I., Shafarevich, I.R.: Number theory. New York, London: Academic Press 1966 · Zbl 0145.04902
[2] Deligne, P., Katz, N.: Groupes de monodromie en géométrie algébrique (SGA 7 II). Lecture Notes in Mathematics, Vol.340. Berlin, Heidelberg, New York: Springer 1973
[3] Grothendieck, A.: Cohomologiel-adique et fonctionsL (SGA 5). Lecture Notes in Mathematics, Vol.589. Berlin, Heidelberg, New York: Springer 1977
[4] Grothendieck, A.: Hodge’s general conjecture is false for trivial reasons. Topology8, 299-303 (1969) · Zbl 0177.49002 · doi:10.1016/0040-9383(69)90016-0
[5] Hodge, W.V.D.: The topological invariants of algebraic varieties. Proc. Int. Congr. Math. 181-192 (1950) · Zbl 0037.22301
[6] Katz, N.: On the intersection matrix of a hypersurface. Ann. Sci. École Norm. Sup.2, 583-598 (1969) · Zbl 0187.42802
[7] Kawai, S.: A note on Steenrod reduced powers of algebraic cocycles, In: Complex analyses and algebraic geometry, pp. 375-381. Tokyo and Cambridge: Iwanami and Cambridge University Press, 1977
[8] Ogus, A.: Griffiths transversality in crystalline cohomology. Ann. Math.108, 395-419 (1978) · Zbl 0382.14005 · doi:10.2307/1971182
[9] Ran, Z.: Cycles on Fermat hypersurfaces (preprint) · Zbl 0463.14003
[10] Sasakura, N.: On some results on the Picard numbers of certain algebraic surfaces. J. Math. Soc. Jpn.20, 297-321 (1968) · Zbl 0202.51801 · doi:10.2969/jmsj/02010297
[11] Shioda, T., Katsura, T.: On Fermat varieties. Tôhoku Math. J.31, 97-115 (1979) · Zbl 0415.14022 · doi:10.2748/tmj/1178229881
[12] Shioda, T.: The Hodge Conjecture and the Tate Conjecture for Fermat varieties. Proc. Japan Academy55, 111-114 (1979) · Zbl 0444.14017 · doi:10.3792/pjaa.55.111
[13] Tate, J.: Algebraic cycles and poles of zeta functions. In: Arithmetical algebraic geometry, pp. 93-110. New York: Harper and Row, 1965 · Zbl 0213.22804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.